Skip to Main content Skip to Navigation
Journal articles

Real topological entropy versus metric entropy for birational measure-preserving transformations

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02340551
Contributor : Jean-Marie Maillard <>
Submitted on : Wednesday, October 30, 2019 - 9:18:13 PM
Last modification on : Tuesday, July 14, 2020 - 11:14:04 AM

Links full text

Identifiers

Citation

J-Ch Angl s D auriac, C. Viallet, N. Abarenkova, J.-Ch. Anglès D’auriac, S. Boukraa, et al.. Real topological entropy versus metric entropy for birational measure-preserving transformations. Physica D: Nonlinear Phenomena, Elsevier, 2000, 144 (3-4), pp.387-433. ⟨10.1016/S0167-2789(00)00079-8⟩. ⟨hal-02340551⟩

Share

Metrics

Record views

38